# SDR USAA2011041991520

- Difficulty date: March 26, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 94,058 hours, 18,723 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T410332A
- Part serial: 216
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C2 CHECK - NR 10 SLAT TRAILING EDGE HAS AREA OF DISBOND, OSS 727.74 - OSS 736.74.  REPAIRED NR 10 SLAT TRAILING EDGE, OSS 727.74 - OSS 736.74 IAW B767 SRM 51-70-10 REPAIR 3 AND 4.
